# SDR P2EA2001V0023

- Difficulty date: November 14, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Check Inspection.-Fuselage at BS325, Between Str 20 & 21 R-H, Skin With Dent Out of Limits.-Fuselage Skin Section Repaired, From BS320 to BS350.5, Between Str 19 & 24 R-H, IAW SRM 53-30-3, Fig 17.Note: See COOPESA Work Order No.O10863 1-8, VAM100 No. 047 & 122SDA063.
